Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken Fucidin for pink eye, red and yellow drainage. Puffy eye, eye pain. Do I continue with medicine?

Hi i was started yesterday afternoon on Fucidin 1% eye cream for the beginnings of what appeared to be pink eye.. red, yellow drainage; film like covering to vision . Started it last night and this morning my eye is nearly shut puffy, crusty and achy. Do i keep going with Fucidin (since it hasn t been 24hrs) or head back to a walk in clinic?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response

I think you are suffering from acute conjunctivitis, causing swelling of the eye and yellowish discharge. You should stop using fucidin and wash the eye with clean warm saline 3-4 times a day. You should also use some good anti-biotic drops during the daytime and anti-biotic ointment at bedtime.

The condition should improve within 48-72 hours. If the condition still persists, you should go to your eye specialist for an eye checkup and advice.

Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor